Armenian Journal of Physics

A Dissipative Conditionally Integrable Two-State Level-Crossing Model Exactly Solvable in Terms of the Bi-Confluent Heun Functions

Gevorgyan, M. (2016) A Dissipative Conditionally Integrable Two-State Level-Crossing Model Exactly Solvable in Terms of the Bi-Confluent Heun Functions. Armenian Journal of Physics, 9 (3). pp. 192-200. ISSN 1829-1171

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
131Kb

Abstract

We present a conditionally integrable level-crossing model for the quantum time-dependent two-state problem involving irreversible losses from the second level. The model is given by an exponentially varying Rabi frequency and a level-crossing detuning that starts from the exact resonance and exponentially diverges at the infinity. The model includes irreversible losses from the second level, while the spontaneous relaxation to the first level is neglected. We derive the exact solution of the two-level problem for this and discuss the dynamics of levels' populations under different regimes of the interaction.

Item Type:Article
Uncontrolled Keywords:Quantum two-state problem, laser excitation, irreversible losses, analytic solutions, bi-confluent Heun equation, Hermite function
Subjects:Physics > 30.Atomic and molecular physics
ID Code:844
Deposited By:Mariam Gevorgyan
Deposited On:03 Oct 2016 06:57
Last Modified:03 Oct 2016 06:57

Repository Staff Only: item control page